# SDR DALA1249670654

- Difficulty date: September 27, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 77,556 hours, 32,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 23d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED SEAT 23D EMERGENCY FLOOR TRACK LIGHT INOPERATIVE.  REPLACED LIGHT ASSY AT 23D IAW WD 33-51-16.  CHECKED GOOD.
